# SDR USAA010074

- Difficulty date: January 29, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 32,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM TOP CAP CORRODED .75 INCH BY .75 INCH, BS 967, RBL 29.5 AND RBL 30.  INSTALLED REPAIR PARTS PER SRM 53-00-51 FIG 201 AND 202.  (M)
